MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TP4 KIT W/10CC SAFESET RESERVOIR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TP4 KIT W/10CC SAFESET RESERVOIR
Model Number 46104-65
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two (2) unused, list # 46104-65, tp4 kit w/10cc safeset reservoir, needleless valve, filter millex and admin set; lot # 3438172 were received for testing.As received, it was noted that in the sample from bag 1 the 25" high pressure tubing is separated from female luer and male luer.The tubing separations were all found to be tacky in feel with lint being stuck to the end of the tubing.There appears to be sufficient solvent at each bond location.The probable cause of the tubing separation was the uv adhesive not being fully cured.The dhr lot # 3438172 and relevant commodities were reviewed and there were no non-conformances found that would have contributed to the reported complaint.
 
Event or Problem Description
The event occurred on an unknown date in (b)(6) and (b)(6) 2018.The event involved a customer report stating that tp4 kit with 10cc safeset reservoir, needleless valve, filter millex and admin set would not prime as though there was a blockage in the filter that prevents fluid from passing through.The device was replaced with no further problems enountered.There was no patient involvement.

Brand Name
TP4 KIT W/10CC SAFESET RESERVOIR
Common Device Name
TP4 KIT W/10CC SAFESET RESERVOIR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, 22790
MX  22790
MDR Report Key7902822
Report Number9617594-2018-00054
Device Sequence Number11121252
Product Code DRS
UDI-Device Identifier00887709050846
UDI-Public00887709050846
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model Number46104-65
Device Catalogue Number46104-65
Device Lot Number3438172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1